MAUDE Adverse Event Report: ARTHREX, INC. 2.4MM KNOTLESS SUTURETAK; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. 2.4MM KNOTLESS SUTURETAK; POLYETHYLENE SYNTHETIC SUTURE
Model Number 2.4MM KNOTLESS SUTURETAK
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, a sales representative reported via phone that two ar-2424phs peeks knotless hip suturetak anchors fell off the inserter shaft before being inserted in the drilled bone socket.The surgeon completed the case using another implant.This was discovered during a hip labral repair procedure on (b)(6) 2024.The case was delayed less than fifteen minutes; however, additional anesthesia was not needed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
2.4MM KNOTLESS SUTURETAK
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20406844
Report Number1220246-2024-08040
Device Sequence Number6545951
Product Code GAT
UDI-Device Identifier00888867443624
UDI-Public(01)00888867443624(11)240318(17)290228(10)15221266
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K232340
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.4MM KNOTLESS SUTURETAK
Device Catalogue NumberAR-2424PHS
Device Lot Number15221266
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown